What Medications Cause Hair Loss?
View this short presentation from Board Certified Hair Restoration Physician, Alan J. Bauman, MD, ABHRS, below entitled “Medications Known To Cause Hair Loss:”
**NEW: Hair Loss with Ozempic / Wegovy / Mounjaro **
Semaglutide GLP1-Agonists like Ozempic, Wegovy and Mounjaro are now reported to be associated with significant hair loss and shedding.
If you experiencing hair loss with Ozempic or Wegovy, please contact the office for evaluation and treatment.
If you are struggling with hair loss from medications, there are many hair restoration options (aside from working with your prescribing physician to try to reduce your medication use). Please note that this presentation above is only a partial list, and many NEW medications are now known to cause hair loss. The good news is that many patients can use treatments like minoxidil, finasteride, photobiomodulation (laser therapy), Regenerative Treatments (like PRP, PDOgro, TED, etc.), and more for hair growth, even if their medication regimen is detrimental to their hair.
Start your consultation with Dr. Bauman to determine your best hair restoration regimen.
If you or someone you know has hair loss, hair thinning, baldness, or eyebrow / eyelash concerns, click to start either a long-distance virtual consultation OR an in-person, in-office consultation with Dr. Bauman. You can also Ask Dr. Bauman a Question or simply call Bauman Medical Group at +1-
*Each individual's treatment and/or results may vary